Matematicki Vesnik

Vol. 58, No. 1-2, 2006 · Contents

M. Gonzales, A. Martinon:
Operational quantities derived from the minimum modulus

S. Yalcin, M. Öztürk:
Harmonic functions starlike of the complex order

S. Simic:
On Hadamard type polynomial convolutions with regularly varying sequences

N. Deo:
Direct and inverse theorems for Szasz-Lupas type operators in simultaneous approximation

E. Jabara:
Finite groups admitting some coprime operator groups

Y. B. Jun, H. S. Kim, J. Neggers:
On pseudo-$BCI$ ideals of pseudo-$BCI$ algebras

E. Karaduman, H. Aydin:
On the periods of 2-step general Fibonacci sequences in dihedral groups

B. A. Pansera, V. Pavlovic:
Open covers and function spaces

E. Ballico:
Covering of curves, gonality, and scrolar invariants

[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 9 Jun 2006. Last modified: 12 June 2006.

© 2006 ELibM and FIZ Karlsruhe / Zentralblatt MATHfor the EMIS Electronic Edition